Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Constant pain in head going to ears, jaw, neck. Temporary relief with advil. How to cure?

I have had these strange headaches that is right side of my head and goes to ear and down to jaw and neck . this is a constant pain, it will ease a little but it is always there. I do wake up at night from this pain and is hard to go back to sleep. this has been going on for 2 months. I do take advil but it works only for a while and pain comes back. what do you think it can be or what else can I try? THANK YOU
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The pain sounds like migraines and since you are getting temporary relief from advil they most likely are. You might need sumatriptan or another migraine blocker, as well as a migraine prophylaxis medication like propranolol to help deal with migraines. I hope this helps and you visit with a neuropsychiatrist as soon as you can.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor